Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the geometry of the circle


Author: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 6 (1900), 319-322
DOI: https://doi.org/10.1090/S0002-9904-1900-00712-9
Correction: Bull. Amer. Math. Soc., Volume 6, Number 10 (1900), 464--464
MathSciNet review: 1557718
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1900-00712-9

American Mathematical Society